Galois characters associated to formal A-modules
Compositio Mathematica, Tome 67 (1988) no. 3, p. 241-269
@article{CM_1988__67_3_241_0,
     author = {Keating, Kevin},
     title = {Galois characters associated to formal $A$-modules},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {67},
     number = {3},
     year = {1988},
     pages = {241-269},
     zbl = {0655.14016},
     mrnumber = {959212},
     language = {en},
     url = {http://www.numdam.org/item/CM_1988__67_3_241_0}
}
Keating, Kevin. Galois characters associated to formal $A$-modules. Compositio Mathematica, Tome 67 (1988) no. 3, pp. 241-269. http://www.numdam.org/item/CM_1988__67_3_241_0/

1 B. Birch: Some calculations of modular relations, Lecture Notes in Math. 320 (1973) 175-186. | MR 332658 | Zbl 0261.10019

2 V.G. Drinfield: Elliptic modules (Russian), Math. Sbornik 94 (136) (1974) 594-627, 656;English translation: Math. USSR-Sob. 23 (1976) 561-592. | MR 384707 | Zbl 0321.14014

3 Y. Fujiwara: On Galois actions on p-power torsion points of some one-dimensional formal groups over Fp[[t]], J. Algebra 113 (1988) 491-510. | MR 929776 | Zbl 0644.14017

4 B. Gross: Heegner points and the modular curve of prime level, J. Math. Soc. Japan 39 (1987) 345-362. | MR 879933 | Zbl 0623.14010

5 B. Gross: Ramification in p-adic Lie extensions, Astérisque 65 (1979) 81-102. | MR 563473 | Zbl 0423.14030

6 N. Katz and B. Mazur: Arithmetic Moduli of Elliptic Curves, Princeton University Press (1985). | MR 772569 | Zbl 0576.14026

7 K. Keating: Lifting endomorphisms of formal A-modules, Comp. Math. 67 (1988) 211-239. | Numdam | MR 951751 | Zbl 0655.14017

8 K. Keating: Lifting endomorphisms of formal groups, Harvard Ph.D. thesis, 1987.

9 J. Lubin, J.-P. Serre and J. Tate: Seminar at Woods Hole Institute on algebraic geometry (1964).

10 J. Lubin and J. Tate: Formal complex multiplication in local fields, Ann. of Math. (2) 81 (1965) 380-387. | MR 172878 | Zbl 0128.26501

11 J. Lubin and J. Tate: Formal moduli for one-parameter formal Lie groups, Bull. Soc. Math. France 94 (1966) 49-59. | Numdam | MR 238854 | Zbl 0156.04105

12 S. Sen: On automorphismes of local fields, Ann. of Math. (2) 90 (1969) 33-46. | MR 244214 | Zbl 0199.36301

13 J.-P. Serre: Corps Locaux, Hermann, Paris (1962). | MR 354618 | Zbl 0137.02601